Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 4, NWS Little Rock, AR

March 31, 2015Arkansas County, Desha County, Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 31, 2015, 2:59 PM CDT for Arkansas County, Desha County, Arkansas. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2015, 2:59 PM CDT (19:59 UTC)
Expired
Mar 31, 2015, 3:45 PM CDT
In force
46 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Arkansas County, AR, Desha County, AR

The radar

The Little Rock radar (KLZK), 151 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 3:00 PM CDTTORNADO11 Ne Dumas, AR
Mar 31, 3:15 PM CDTTSTM WND GST 70Pendleton, AR
Mar 31, 3:15 PM CDTTORNADOWatson, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 1:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 836 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
836 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WFUS54 KLZK 311959
TORLZK
ARC001-041-312045-
/O.NEW.KLZK.TO.W.0004.150331T1959Z-150331T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
259 PM CDT TUE MAR 31 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  DESHA COUNTY IN SOUTHEAST ARKANSAS...
  SOUTH CENTRAL ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 345 PM CDT

* AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 4 MILES NORTHWEST OF MORGAN PT REC AREA...OR 11
  MILES NORTHEAST OF DUMAS. DOPPLER RADAR SHOWED THIS SEVERE STORM   
  MOVING SOUTHEAST AT 30 MPH. THIS STORM IS ALSO CAPABLE OF          
  PRODUCING DESTRUCTIVE HAIL UP TO BASEBALL SIZE.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  YANCOPIN...           WATSON...             TRUSTEN HOLDER WMA...
  MORGAN PT REC AREA... MERRISACH LAKE...     KELSO...
  JERSEY POINT...       BACK GATE...          PENDLETON...
  ARKANSAS POST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3376 9101 3378 9114 3371 9113 3372 9106
      3370 9104 3365 9109 3370 9118 3399 9147
      3400 9142 3402 9143 3409 9135 3392 9101
      3387 9106 3385 9106 3378 9098
TIME...MOT...LOC 1958Z 310DEG 32KT 3398 9134

$$

46
3 follow-up statements
892 
WWUS54 KLZK 312013
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
313 PM CDT TUE MAR 31 2015

ARC001-041-312045-
/O.CON.KLZK.TO.W.0004.000000T0000Z-150331T2045Z/
ARKANSAS AR-DESHA AR-
313 PM CDT TUE MAR 31 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR DESHA AND SOUTH CENTRAL
ARKANSAS COUNTIES UNTIL 345 PM CDT...

AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 2 MILES NORTHWEST OF WATSON...OR 11 MILES
NORTH OF ROHWER...MOVING SOUTHEAST AT 30 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO BASEBALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  YANCOPIN...           WATSON...             TRUSTEN HOLDER WMA...
  MORGAN PT REC AREA... MERRISACH LAKE...     KELSO...
  JERSEY POINT...       BACK GATE...          PENDLETON...
  ARKANSAS POST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3376 9101 3378 9114 3371 9113 3372 9106
      3370 9104 3365 9109 3370 9118 3399 9147
      3400 9142 3402 9143 3409 9135 3392 9101
      3387 9106 3385 9106 3378 9098
TIME...MOT...LOC 2013Z 310DEG 31KT 3391 9126

$$

46
965 
WWUS54 KLZK 312026
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
326 PM CDT TUE MAR 31 2015

ARC001-312036-
/O.CAN.KLZK.TO.W.0004.000000T0000Z-150331T2045Z/
ARKANSAS AR-
326 PM CDT TUE MAR 31 2015

...THE TORNADO WARNING FOR SOUTH CENTRAL ARKANSAS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO DESHA COUNTY.

&&

LAT...LON 3378 9098 3376 9101 3378 9114 3371 9113
      3372 9106 3370 9104 3365 9109 3370 9116
      3389 9131 3396 9121 3396 9117 3394 9116
      3395 9114 3390 9103 3385 9106
TIME...MOT...LOC 2026Z 310DEG 31KT 3383 9116

$$

ARC041-312045-
/O.CON.KLZK.TO.W.0004.000000T0000Z-150331T2045Z/
DESHA AR-
326 PM CDT TUE MAR 31 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL DESHA COUNTY UNTIL
345 PM CDT...

AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 6 MILES SOUTHEAST OF WATSON...OR 8 MILES
NORTHEAST OF ROHWER...MOVING SOUTHEAST AT 35 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO BASEBALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  YANCOPIN...           WATSON...             JERSEY POINT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3378 9098 3376 9101 3378 9114 3371 9113
      3372 9106 3370 9104 3365 9109 3370 9116
      3389 9131 3396 9121 3396 9117 3394 9116
      3395 9114 3390 9103 3385 9106
TIME...MOT...LOC 2026Z 310DEG 31KT 3383 9116

$$

46
530 
WWUS54 KLZK 312039
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
339 PM CDT TUE MAR 31 2015

ARC041-312045-
/O.CON.KLZK.TO.W.0004.000000T0000Z-150331T2045Z/
DESHA AR-
339 PM CDT TUE MAR 31 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL DESHA COUNTY
UNTIL 345 PM CDT...

AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 6 MILES NORTHEAST OF LUCCA LANDING...
MOVING SOUTHEAST AT 30 MPH. IN ADDITION TO THE TORNADO...THIS STORM 
IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  JERSEY POINT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3381 9122 3390 9110 3387 9106 3385 9106
      3378 9098 3376 9101 3378 9114 3371 9113
      3372 9106 3370 9104 3365 9109 3370 9116
TIME...MOT...LOC 2038Z 323DEG 21KT 3376 9113

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 31, 12:48 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Mar 31, 12:48 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1248 PM CDT TUE MAR 31 2015

.AVIATION...
SHORT TERM GUIDANCE SHOWS ANOTHER ROUND OF TSRA DEVELOPING THIS
AFTERNOON...AND HAVE CHANGED TIMING IN TAFS. DID INCLUDE MVFR CIGS
OVERNIGHT AS SOUTHERLY FLOW BRING MOISTURE NORTH.
&&

.PREV DISCUSSION... /ISSUED 258 AM CDT TUE MAR 31 2015/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT

ALL SHORT TERM MODELS CONTINUE TO ADVERTISE THE UNSETTLED PATTERN
CONTINUING PRETTY MUCH UNABATED AS A SERIES OF WEAK UPPER LEVEL
DISTURBANCES MOVE THROUGH THE PREVAILING FLOW. WHILE ALL SHORT
TERM MODELS AGREE IN THE SYNOPTIC SCALE...BOTH THE PLACEMENT AND
TIMING OF THE INDIVIDUAL WAVES VARIES FROM MODEL TO MODEL. THE
BEST COURSE OF ACTION SEEMS TO BE A BLEND OF FORECAST SOLUTION
WITH A GENERAL BROAD BRUSH APPROACH TO THE POPS.

BROAD NORTHWEST FLOW REMAINS OVER THE AREA BUT WILL SLOWLY PUSH OFF
TO THE EAST AS WEAK RIDGING CRESTS OVER THE REGION ON WEDNESDAY.
WEAK PIECES OF ENERGY EMBEDDED IN THE SOUTHERN STREAM WILL KEEP ON
GOING CHANCE TO SLIGHT CHANCE POPS IN THE FORECAST THROUGH THE
PERIOD. BEST CHANCES OF PRECIPITATION WILL ACTUALLY OCCUR ON FRIDAY
AS CLIPPER TYPE SYSTEM MOVES ACROSS THE NORTHERN TIER STATES AND
DRAGS A COLD FRONT THROUGH THE REGION.

MODELS AGREEMENT ON HOW QUICKLY THIS FRONT MAKES IT INTO ARKANSAS IS
NOT EXTREMELY HIGH BUT DO HAVE PRECIP CHANCES CREEPING INTO THE
30-40 PERCENT RANGE ACROSS THE NORTH FRIDAY AND SPREADING SOUTH TO
ACCOUNT FOR INCOMING FRONTAL BOUNDARY.

EVEN WITH THE PERIODIC RAIN...ACTUAL QPF WILL BE FAIRLY LIGHT WITH
MOST AREAS SEEING LESS THAN A HALF INCH TOTAL THROUGH OUT THE
PERIOD. THERE COULD BE LOCALLY HIGHER AMOUNTS IN ANY THUNDERSTORM
ACTIVITY. CONTINUED SOUTHERLY FLOW WILL KEEP TEMPERATURES ABOVE
NORMAL THROUGH THURSDAY WITH READINGS RETURNING TO MORE NORMAL
LEVELS FRIDAY.

LONG TERM...SATURDAY THROUGH MONDAY...

HIGH PRESSURE WILL BE MOVING OVER THE REGION AT THE START OF THE
LONG TERM...WITH DRIER AND COOLER CONDITIONS EXPECTED ON SAT. THIS
HIGH PRESSURE WILL SHIFT EAST OF THE STATE FOR SUN...WITH SRLY FLOW
RETURNING. INITIALLY...DEEP MOISTURE LEVELS WILL REMAIN
LIMITED...THEN GRADUALLY INCREASE FOR SUN NIGHT INTO MON AS A WARM
FRONT LIFTS NORTH. HAVE INCREASED POPS FOR SUN NIGHT...THOUGH HAVE
NOT GONE TOO HIGH AT THIS POINT DUE TO CONTINUED UNCERTAINTY IN WHEN
THE DEEP MOISTURE RETURN COMMENCES.

BY THE END OF THE FORECAST...THE WARM FRONT WILL BE NORTH OF THE
STATE...WITH AR REMAINING IN THE WARM SECTOR. THIS WILL KEEP TEMPS
WARM. DO THINK SOME CHANCES FOR RAIN WILL BE NEEDED ON MON...BUT NO
MAJOR SYSTEMS WILL BE MOVING OVERHEAD EARLY NEXT WEEK. THIS MAY
CHANGE IN THE COMING DAYS HOWEVER...BUT ONLY MENTION SLIGHT CHANCE
POPS AT THIS TIME.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...58
Hazardous weather outlook, Mar 31, 3:12 AM CDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
312 AM CDT TUE MAR 31 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
312 AM CDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SOME ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT. SOME OF THE THUNDERSTORMS
COULD BECOME STRONG TO POSSIBLY SEVERE...BUT THE THREAT FOR
WIDESPREAD HAZARDOUS WEATHER WILL REMAIN LOW THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCES FOR SOME ISOLATED TO SCATTERED SHOWER AND
THUNDERSTORMS WILL PERSIST FOR WEDNESDAY...SOME OF WHICH COULD
BECOME STRONG. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED THROUGH THURSDAY MORNING.

A COLD FRONT WILL DROP SOUTHEAST TOWARDS ARKANSAS THURSDAY
AFTERNOON AND EVENING...WITH CHANCES FOR SHOWERS AND THUNDERSTORMS
INCREASING ACROSS THE NORTHERN THIRD OF THE STATE. SOME SEVERE
STORMS COULD BE SEEN ALONG AND AHEAD OF THIS FRONT LATE THURSDAY
AFTERNOON ACROSS THE NORTHWESTERN SECTIONS OF THE AREA. THE MAIN
THREATS EXPECTED WITH ANY SEVERE STORM WILL BE LARGE HAIL AND
DAMAGING WINDS.

THIS FRONT WILL DROP SLOWLY SOUTHEAST THURSDAY NIGHT THROUGH MUCH
OF FRIDAY...WITH THE CHANCES FOR SHOWERS AND THUNDERSTORMS
SPREADING FURTHER SOUTH AND EAST. THE THREAT FOR SOME SEVERE
WEATHER WILL ALSO DROP FURTHER SOUTH AND EAST OVER A LARGER
PORTION OF THE AREA. THIS FRONT WILL MOVE SOUTHEAST OF THE STATE
BY FRIDAY NIGHT...WITH COOLER AND DRIER CONDITIONS EXPECTED TO
START OFF THE WEEKEND. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL
RETURN TO THE FORECAST FOR LATE THIS COMING WEEKEND INTO EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62

In the hours before

Local storm report, Mar 31, 1:04 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
104 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     HAIL             WOODSON                 34.53N 92.21W
03/31/2015  E1.75 INCH       PULASKI            AR   AMATEUR RADIO

0103 PM     HAIL             OTTER CREEK             34.67N 92.43W
03/31/2015  E0.75 INCH       PULASKI            AR   PUBLIC

&&

58
Local storm report, Mar 31, 1:17 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
117 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             4 NE REDFIELD           34.48N 92.13W
03/31/2015  E2.00 INCH       JEFFERSON          AR   AMATEUR RADIO

&&

58
Local storm report, Mar 31, 2:03 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
203 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             ALTHEIMER               34.32N 91.85W
03/31/2015  E1.00 INCH       JEFFERSON          AR   COUNTY OFFICIAL

&&

58
Local storm report, Mar 31, 2:10 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
210 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             PINE BLUFF ARSENAL      34.33N 92.10W
03/31/2015  E1.00 INCH       JEFFERSON          AR   COUNTY OFFICIAL

&&

58
Local storm report, Mar 31, 2:34 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
234 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             4 NNW REYDELL           34.20N 91.61W
03/31/2015  E2.50 INCH       JEFFERSON          AR   AMATEUR RADIO

&&

58
Local storm report, Mar 31, 2:35 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
235 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     FUNNEL CLOUD     7 N GOULD               34.09N 91.56W
03/31/2015                   LINCOLN            AR   TRAINED SPOTTER

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 11:26 AM CDTSpecial Weather StatementLZKLonoke44 min
Mar 31, 11:32 AM CDTSpecial Weather StatementLZKSaline43 min
Mar 31, 11:42 AM CDTSevere Thunderstorm WarningLZKPulaski, Saline48 min
Mar 31, 12:26 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Pulaski, Saline49 min
Mar 31, 1:12 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Pulaski48 min
Mar 31, 1:44 PM CDTSevere Thunderstorm WarningLZKJefferson31 min
Mar 31, 2:00 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson45 min
Mar 31, 2:34 PM CDTTornado WarningLZKArkansas, Desha, Jefferson, Lincoln26 min
Mar 31, 2:47 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson43 min
Mar 31, 3:39 PM CDTSpecial Weather StatementLZKVan Buren46 min
Mar 31, 4:09 PM CDTSpecial Weather StatementLZKSearcy31 min
Mar 31, 4:15 PM CDTSpecial Weather StatementLZKVan Buren30 min
Mar 31, 4:28 PM CDTSpecial Weather StatementLZKVan Buren32 min
Mar 31, 4:42 PM CDTSpecial Weather StatementLZKSearcy23 min
Mar 31, 5:41 PM CDTSpecial Weather StatementLZKFulton29 min
Mar 31, 5:54 PM CDTSpecial Weather StatementLZKIzard31 min
Mar 31, 6:08 PM CDTSpecial Weather StatementLZKVan Buren32 min
Mar 31, 6:17 PM CDTSpecial Weather StatementLZKSearcy28 min
Mar 31, 6:19 PM CDTSevere Thunderstorm WarningLZKPope, Searcy, Van Buren26 min
Mar 31, 6:30 PM CDTSpecial Weather StatementLZKSharp20 min
Mar 31, 6:48 PM CDTSpecial Weather StatementLZKVan Buren47 min
Mar 31, 6:57 PM CDTSpecial Weather StatementLZKFaulkner33 min

Nearby

Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.